Weight gain after stopping usage of Ephedra?

20 replies,
go to last post

by Guest
01 May 07 12:44

Guest
Hi, I am not a member but I just ordered a package of ephedrap57 and am doing some research on it. A lot of people say that they gain all the weight back once they go off the pills. Any thoughts?

by Jadziwine
02 May 07 02:26

User avatar
i really hope not ugh, i just ordered it and i'm already way over weight, i don't want it back. please keep me updated.

by colz
18 May 07 11:48

Guest
Well I don't think it's as soon as you stop taking the pills you start gaining. I think most people find the problem when they stop taking the pills and they go back to their old diet habits. You should use the pill as a jump start to loosing. Use it until you gain some control of your appetite and you start feeling good enough about yourself that you can incorporate a little more work out in your life. I have been taking the pill for three days now and I've lost 5lbs. I take two pills in the morning and two around 3 or 4pm. I have about 40lbs to loose so I'm hoping that I can loose a majority from taking this pill and then once I gain a little confidence back maybe I'll enjoy working out a couple times a week ya know once I feel like I can compete with all those women that walk around naked at the gym :roll: Good luck and stick with it....it's def hard but it's worth it to feel good about yourself!

by angy mc
04 Jun 07 17:09

Guest
hi i have just ordered ephedra 57 and a bit nervous as to taking it what are the side affects and are they bad

by guest1
05 Jun 07 10:09

Guest
angy mc wrote:hi i have just ordered ephedra 57 and a bit nervous as to taking it what are the side affects and are they bad


Some people experience the "jitters" and you tend to crash later in the day with ephedra and when you decide to quit taking them be prepared for some killer headaches. Other wise it gives you good energy. Have you every tried phentermine? A thousand times better than ephedra in my opinion! Great energy and awesome appetite suppressant!

by dakayus
07 Jun 07 16:36

Guest
Yeah it makes sense

If you eat more than your BMR, basal metabolic rate, say 2400 calories like 3000 calories then you'll gain 1lb of fat per week.

Ephedrine boosts your metabolism about 76.9 percent, said one study, so that makes your BMR about 4000 or so. After you get off of ephedrine, stop eating so much, or perhaps work out.

by angy mc
08 Jun 07 18:13

Guest
hi i got my ephedra 57 and am going to begin them tomorrow will someone out there tell me how many i need to take as it does not say just to take one with water and i also would like someonr to be my weight loss buddy i live in england but willing to e-mail anyone who can help me please

by Guest1
13 Sep 07 00:04

Guest
In my experience with Ephedra - I did lose weight, however, it was not overnight. It took about a year. It does suppress your appetite and increase your energy. I was on it for 5 years and no longer take it.

The side effects are brutal over time. In one instance you lose weight but feel like your on speed all the time, paranoid, you may experience anxiety in different contexts. It can also contribute to depression and make you irritable.

Over time (for me a period of years) the body eventually adapts to the drug and is no longer effective.

Now I'm off of it, but feel great. I'm not depressed or irritable. Its not a permanant solution. The minute you do get off of it, you will gain some weight (like 5 lbs) and you will need to monitor any fluxuations and changes.

I'm an avid runner and even running 4 miles a day (20 miles a week) its still a lot of effort to monitor the fluxuations. But I feel so much better.

So good luck - its not a permanant fix. Its temporary.

by qaswer
06 Nov 07 14:36

User avatar
The simplest is the reason that if you loose weight only by using medicine and don't exercise or I may say with out going gym.You will get your weight back one you stop taking the pills.The same case is with Ephedra.

by miderno
11 Nov 07 16:17

User avatar
I did gain the weight back after going off it, although I feel better about my heart now.

by Guest
16 Nov 07 19:56

Guest
You will not only re-gain the weight, you will also find your heart working over time to learn how to operate drug free! Not to mention the aweful week long headache you'll experience as your body detoxes the diet pills!

Dont be stupid...join a gym and do it the real way. Diet pills are a temporary fix....exercise is permanent...if you exercise regularily, you will maintain your weight just fine...not to mention, you'll feel FANTASTIC!

by cert4311
23 Dec 07 10:42

Guest
I started taking this product over the summer and I have found it to be effective. I've lost 10lbs and gained back 2. What everyone says about it in terms of its risks is of course true, but my answer to that is to use sound judgement.

I start my pattern by taking 2 in the morning and one in the early afternoon. It works as a suppressant, the the jitters, though existent at the start, tends to go away. I also limit my use of the product to 10-14 days and try to stay off the product for at least 2 weeks so my body doesn't get used to it. It's in these two weeks that I'm sure causes the weight gain some people have complained about. The truth is, that you will gain back weight if you just don't try. I remind myself when I'm off the product that I didn't spend all this @#$! money on it so i can be slimmer for just a little while.

It is a daily challenge, but the product does work. I'm at the weight I want to be but I also know that a pill is no solution. It is a great way to jump start your loss however. Good luck.

by Guest
31 Dec 07 16:24

Guest
I used ephedra on/off throughout college and maintained a healthy weight. After college I slowly gained 30 pounds in 2 years. I took ephedra in 2007 for 12 weeks (Jan-March) and lost 35 lbs. I gained all of it back, and now I'm right back at square one for 2008. All of the current over-the-counter diet pills (TrimSpa, Hydroxycut, etc.) do nothing for me.

by bronccat
29 Jan 08 01:04

User avatar
I lost lost 215 lbs. with it and gained back 100 without it...

But.....

I lot it in 2 years and gained it back in 4. Also, when I went off of it I stopped smoking and ate like a "normal person". Not junk food,etc. - just what most people consider OK.

Point is - were all different. If you have a metabolic issue - then it's a great boost along with diet and exercise, if you stop - you'll gain.

If you over eat and this trains you not to - then you won't gain back.

by saahr
31 Jan 08 14:56

User avatar
WHERE CAN I BUY THIS STUFF? PLEASE POST A LINK FOR ME!! I want some!!

21 posts • Page 1 of 2

Post a reply